| Model Number |
DXW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Flashers (1864); Visual Disturbances (2140)
| Date of Event |
06/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section g1: manufacturer contact office: telephone number: (b)(6).The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint history for production order for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that after the implantation of a preloaded multifocal toric intraocular lens, the patient experienced excessive lights, dysphotopsia, and glare.The patient was unable to perform activities she could do prior to the implant and was very distressed due to her inability to drive and read clearly.As a result, the lens was explanted during a secondary surgery and replaced with another lens.There was no capsule tear, and no reports of unplanned vitrectomy or sutures.No additional information was provided.